# SDR CA961125014

- Difficulty date: November 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747133
- Engine: Pwa JT9D7
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 1815819
- Condition: Inoperative
- Location: Rt Outb Flap
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH FLAPS NORMAL AT 10 DEGREES WHEN 20 DEGREES SELECTED ASYMMETRY OCCURRED. CHECK LIST CARRIED OUT. R/H OUTBOARD FLAP TRANSMITTER AT FAULT. REPLACED.
